RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 6, Pages 999–1006 (Mi de2769)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

The regularisation of controls in an approach-evasion differential-difference game

Yu. S. Osipov, L. P. Alesenko

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (887 kB)

Bibliographic databases:
UDC: 518.733.431
Received: 14.01.1975

Citation: Yu. S. Osipov, L. P. Alesenko, “The regularisation of controls in an approach-evasion differential-difference game”, Differ. Uravn., 12:6 (1976), 999–1006

Citation in format AMSBIB
\Bibitem{OsiAle76}
\by Yu.~S.~Osipov, L.~P.~Alesenko
\paper The regularisation of controls in an approach-evasion differential-difference game
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 6
\pages 999--1006
\mathnet{http://mi.mathnet.ru/de2769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=434478}
\zmath{https://zbmath.org/?q=an:0339.90067}


Linking options:
  • http://mi.mathnet.ru/eng/de2769
  • http://mi.mathnet.ru/eng/de/v12/i6/p999

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. V. L. Pasikov, “Differentsialno-raznostnaya igra sblizheniya-ukloneniya v gilbertovom prostranstve, I”, Vestn. SamGU. Estestvennonauchn. ser., 2013, no. 3(104), 33–41  mathnet
    3. V. L. Pasikov, “Differentsialno-raznostnaya igra sblizheniya-ukloneniya v gilbertovom prostranstve, II”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 10(121), 74–83  mathnet
  • Number of views:
    This page:63
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020